# SDR V0XD2015041600099

- Difficulty date: April 7, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6034289
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FS 1030, LBL 27.  R & R AFT FLOORBEAM SECTION IAW REO 670-53-00-029 REV A.  NDT PERFORMED, NO CRACKS LOCATED.
